Auto-immune thyroid dysfunction induced by tyrosine kinase inhibitors in a patient with recurrent chordoma.
Аннотация
BACKGROUND
While hypothyroidism has frequently been reported with the use of TKIs, the thyroid-stimulating hormone (TSH) suppressing effect of TKIs is rare, except for thyroiditis. We describe a case with progressive recurrent chordoma who initially became hyperthyroid in a context of autoimmunity under sorafenib treatment and later under imatinib treatment.
CASE PRESENTATION: A 57-year-old man with lumbar chordoma began daily treatment of 800 mg sorafenib. He did not have any other medication or recent iodinated-contrast exposure and his family history was negative for thyroid and autoimmune disease. There was no history of neck pain, irradiation or trauma, recent fever or viral illness. Pre-treatment TSH was normal. After 18 weeks of treatment, the patient presented hyperthyroidism with positive anti-TSH receptor antibodies. More surprisingly, Graves' disease recurred during treatment with imatinib.
CONCLUSION
The fact that Graves' disease occurred after two different TKIs suggests that it could be a rare but important class effect. Anti-TSH receptor antibodies should be systematically measured when TSH decreases in order to avoid the erroneous diagnosis of transient hyperthyroidism due to thyroiditis.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.